# SDR SWAA2017041813162

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 65,217 hours, 51,016 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C26841
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM "A" FAILURE DURING INITIAL CLIMB OUT.  EMERGENCY DECLARED AND RETURNED TO DEPARTURE.   R & R A HYDRAULIC LINE IAW AMM.
